# SDR DALA2019101605935

- Difficulty date: October 12, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 85,272 hours, 38,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Switch
- Condition: Intermittent
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 679 L1 DOOR ARMED INDICATION INOP. CORRECTIVE ACTION: T/S PER B757 FIM 25-66-00-815-802 FOUND L1 DOOR FWD GIRT BAR PROXIMITY SWITCH INTERMITTENT. REPLACED SAME PER B757 AMM 25-66. L1 DOOR ARM INDICATOR NOW CKS GOOD. (5762248)
